Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 36, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 31, 2015, 2:17 PM EDT for Northumberland County, Union County, Pennsylvania. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2015, 2:17 PM EDT (18:17 UTC)
- Expired
- May 31, 2015, 3:12 PM EDT
- In force
- 55 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Northumberland County, PA, Union County, PA
The radar
The State College radar (KCCX), 100 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 2:41 PM EDT | HAIL 1 | New Columbia, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 6.3 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 42 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 1212 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
896
WUUS51 KCTP 311817
SVRCTP
PAC097-119-311930-
/O.NEW.KCTP.SV.W.0036.150531T1817Z-150531T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
217 PM EDT SUN MAY 31 2015
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN UNION COUNTY IN CENTRAL PENNSYLVANIA...
NORTHWESTERN NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 330 PM EDT
* AT 216 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS AROUND 60
MPH. THIS STORM WAS LOCATED OVER SPRUCE RUN RESERVOIR...AND MOVING
EAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
LEWISBURG...MILTON...NORTHUMBERLAND...ALLENWOOD...DELAWARE RUN...
FOREST HILL...LINNTOWN...MONTANDON...NEW COLUMBIA...RIVERSIDE...
SAND BRIDGE STATE PARK...SPRUCE RUN RESERVOIR...VICKSBURG...
WATSONTOWN...MCEWENSVILLE...TURBOTVILLE...WEST MILTON AND BUCKNELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
PREPARE FOR LARGE HAIL. STAY SAFE INDOORS. CONSIDER MOVING
AUTOMOBILES INTO A GARAGE.
&&
LAT...LON 4088 7661 4095 7711 4107 7710 4109 7706
4109 7698 4114 7696 4114 7673 4109 7673
4102 7677 4095 7679 4097 7664 4095 7661
TIME...MOT...LOC 1816Z 273DEG 10KT 4104 7701
$$
KF2 follow-up statements
222
WWUS51 KCTP 311851
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
251 PM EDT SUN MAY 31 2015
PAC097-119-311930-
/O.CON.KCTP.SV.W.0036.000000T0000Z-150531T1930Z/
UNION PA-NORTHUMBERLAND PA-
251 PM EDT SUN MAY 31 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHEASTERN UNION AND NORTHWESTERN NORTHUMBERLAND COUNTIES...
AT 249 PM EDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
QUARTER SIZE HAIL IN NEW COLUMBIA. THIS STORM WAS LOCATED OVER NEW
COLUMBIA...MOVING EAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
LEWISBURG...MILTON...ALLENWOOD...LINNTOWN...MONTANDON...NEW
COLUMBIA...RIVERSIDE...SPRUCE RUN RESERVOIR...WATSONTOWN...
MCEWENSVILLE...TURBOTVILLE...WEST MILTON AND BUCKNELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF
THESE STORMS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER... INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT
LINE WINDS... AND POSSIBLY TORNADOES. MOVE QUICKLY TO A SAFE
SHELTER...PREFERABLY INTO A BASEMENT...OR AN INTERIOR ROOM SUCH AS A
BATHROOM OR CLOSET.
&&
LAT...LON 4088 7661 4099 7703 4104 7702 4106 7701
4109 7698 4111 7694 4114 7673 4109 7673
4102 7677 4095 7679 4097 7664 4095 7661
TIME...MOT...LOC 1849Z 273DEG 10KT 4104 7689
$$
KF233
WWUS51 KCTP 311912
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
312 PM EDT SUN MAY 31 2015
PAC097-119-311922-
/O.CAN.KCTP.SV.W.0036.000000T0000Z-150531T1930Z/
UNION PA-NORTHUMBERLAND PA-
312 PM EDT SUN MAY 31 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN UNION AND
NORTHWESTERN NORTHUMBERLAND COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4088 7661 4099 7703 4104 7702 4106 7701
4109 7698 4111 7694 4114 7673 4109 7673
4102 7677 4095 7679 4097 7664 4095 7661
TIME...MOT...LOC 1909Z 273DEG 10KT 4104 7680
$$
KFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 1:46 PM EDT, 31 minutes earlier.
Area forecast discussion, May 31, 1:46 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 146 PM EDT SUN MAY 31 2015 .SYNOPSIS... WE ARE UNDER A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AHEAD OF A COLD FRONT THAT WILL SAG SLOWLY SOUTH THROUGH THE REGION TODAY AND TONIGHT. COOLER CONDITIONS WITH LINGERING SHOWERS WILL FOLLOW FOR MONDAY...WITH MUCH COOLER WEATHER SLATED FOR THE MID AND LATE WEEK PERIOD. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AS OF 9AM THE COLD FRONT WAS JUST NORTH OF I-80 WITH MOST OF THE FCST AREA UNDER A WARM-HUMID AND INCREASINGLY UNSTABLE AIRMASS. SHORT RANGE HIGH RES GUIDANCE SHOWS THE FRONT DROPPING INTO CENTRAL PARTS OF THE FCST AREA BY MID AFTERNOON...AND THIS IS EXPECTED TO ACT AS THE FOCUS FOR CONVECTION. STRONG HEATING SOUTH OF THE WARM FRONT WILL HELP BOOST CAPES TO BETWEEN ABOUT 1000-1500J IN THE VERY HUMID AIRMASS...PWATS 1-3 STD DEV ABOVE NORMAL. WIND SHEAR IS MARGINAL BUT SHOULD BECOME A BIT MORE ROBUST WITH THE APPROACH OF AN MCV CURRENTLY MOVING OUT OF EASTERN OHIO. RAP SHOWS HIGHER HELICITY AIR FOCUSED ALONG THE EXPECTED POSITION OF THE FRONTAL BOUNDARY THROUGH THE AFTERNOON...THOUGH IT'S NOT INCREDIBLY HIGH SO THE RISK FOR TORNADOES SHOULD BE LOW. THE BIGGEST RISK WILL BE FOR DOWNBURSTS GUSTS AND LOCALLY TORRENTIAL RAINS. 8H TEMPS SOUTH OF THE FRONT WILL REMAIN WARM ENOUGH TO SUPPORT HIGHS IN THE M80S ACROSS THE SOUTHERN VALLEYS. HOWEVER...HEATING OF MOIST/UNSTABLE AIR MASS...COMBINED WITH APPROACH OF SHORTWAVE LIFTING OUT OF OHIO...SHOULD TRIGGER CONVECTION ACROSS THE CENTRAL COUNTIES BY MIDDAY...THUS HOLDING TEMPS DOWN IN THIS AREA TO THE 75-80F RANGE. NORTH OF THE FRONT...LOW LVL CAA...COMBINED WITH CLOUD COVER...WILL LIKELY HOLD TEMPS IN THE L60S ALONG THE NY BORDER. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/... SOUTH OF THE APPROACHING CFRONT...CONVECTIVE ENVIRONMENT CHARACTERIZED BY MODERATE CAPE AND RELATIVELY WEAK SHEAR. THUS...WIDESPREAD/ORGANIZED SVR WX SEEMS UNLIKELY. HOWEVER...THE SLOW MOVING NATURE OF THE FRONT COULD ENHANCE THE POTENTIAL FOR LOCALLY HEAVY RAINS. CONVECTION-ALLOWING MDLS HAVE BEEN ADVERTISING THE LIKELIHOOD OF LOCAL AMTS NR 2 INCHES. HOWEVER...GIVEN OUR DRY STRETCH OF WX...THE FLOODING THREAT DOES/T APPEAR ESPECIALLY HIGH. MDL CONSENSUS PLACES THE BEST CHC OF SHRA/TSRA AND GREATEST MEAN QPF ALONG AND JUST S OF FRONT...SPANNING THE CENTRAL COUNTIES ALONG I-80. POPS RANGE FROM LIKELY IN THE NORTH TO CATEGORICAL ACROSS CENTRAL AND SOUTHERN PA SUN AFTN. && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... SURFACE FRONT IS MADE TO STALL OVER SRN PA WITH A WAVE OR SEVERAL WAVES RIPPLING ALONG IT INTO EARLY NEXT WEEK. PERSISTENT FORCING AND RICH MOISTURE FEED WITH PW IN THE 1.33" TO 1.8" RANGE BRING THE BEST CHANCE OF WIDESPREAD RAINFALL THAT WE'VE SEEN IN QUITE SOME TIME. STRONGER 0-1KM SW TO SOUTHERLY WINDS AT 850 MB AND WINDS WITH A VEERING PROFILE WILL COMBINE WITH QUITE LOW LCLS TO ENHANCE SPC/S MARGINAL SVR WEATHER THREAT. TO THE NORTH OF THE FRONT...GUIDANCE REMAINS CONSISTENT ON COOLING THINGS DOWN ACROSS NORTH CENTRAL PA...WITH EVEN SOME SIGNIFICANT DRYING POSSIBLE AS DEWPOINTS POTENTIALLY DROP INTO THE 40S. TOO EARLY TO GET HUNG UP ON THE DETAILS AS THEY WILL CHANGE...BUT AS PREVIOUSLY MENTIONED...A COUPLE DAYS OF CLOUDY...COOL AND SHOWERY WX APPEARS ON TAP FOR CENTRAL PA WITH THE STALLED FRONT AND FREQUENT SHOWERS AND CHC OF THUNDERSTORMS. A SLOW DRYING TREND BEGINS BY TUESDAY AS RICH PW PLUME SHIFTS OFFSHORE AND SEVERAL DAYS OF COMFORTABLE TEMPERATURE AND HUMIDITY LEVELS AND LOWER POPS APPEAR TO BE IN THE OFFING. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... NORTHERN PA /NORTH OF THE SLOW-MOVING COLD FRONT/ IS UNDER A SHIELD OF LOW CLOUDS WITH PASSING SHOWERS. SOUTH OF THE FRONT...MOST TERMINALS ARE VFR AND A BIT HAZY EARLY THIS AFTN. SHOWERS AND THUNDERSTORMS ARE INCREASING ACROSS THE AREA WITH THE DAYTIME HEATING. THE LWR SUSQ VALLEY HAS YET TO SEE MUCH ACTIVITY...BUT THIS SHOULD CHANGE AS THE AFTN PROGRESSES. SOME STORMS WILL GENERATE GUSTY WINDS...HAIL AND LOCALLY HEAVY RAINFALL. MORE WIDESPREAD RESTRICTIONS ARE PROBABLE TONIGHT...AS CIGS LOWER AND VSBYS DROP. MONDAY WILL SEE THE SHRA/TSRA ACTIVITY SHIFT SOUTHWARD...WITH MORE OF A FOCUS ON SRN PA. GRADUAL IMPROVEMENT IS EXPECTED BY MIDWEEK...AS THE FRONT SLOWLY PULLS SOUTH AND EAST OF THE REGION. OUTLOOK... MON-TUE...MVFR/IFR POSS IN SCT SHRA/TSRA. WED-THU...MAINLY VFR. NO SIG WX. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE/LAMBERT NEAR TERM...LA CORTE/LAMBERT SHORT TERM...FITZGERALD/LAMBERT LONG TERM...ROSS/GARTNER AVIATION...EVANEGO
Hazardous weather outlook, May 31, 4:37 AM EDT, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 437 AM EDT SUN MAY 31 2015 PAZ010>012-017>019-024>028-033>035-045-046-049>053-056>059-063- 010845- ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE- SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET- BEDFORD-FULTON-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER- MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND- 437 AM EDT SUN MAY 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. A SLOW MOVING COLD FRONT WILL STALL OUT ALONG INTERSTATE 80 LATE TODAY. THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE AND FREQUENCY ALONG...AND JUST TO THE NORTH OF THE BOUNDARY THIS AFTERNOON...WITH SOME STORMS CONTAINING LOCALIZED DAMAGING WIND GUSTS AND HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ004>006-037-041-042-010845- WARREN-MCKEAN-POTTER-TIOGA-NORTHERN LYCOMING-SULLIVAN- 437 AM EDT SUN MAY 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. A SLOW MOVING COLD FRONT WILL STALL OUT ALONG INTERSTATE 80 LATE TODAY. SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE AND FREQUENCY ALONG THE FRONTAL BOUNDARY THIS AFTERNOON...WITH A FEW OF THE STORMS CONTAINING LOCALIZED DAMAGING WIND GUSTS AND HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ036-064>066-010845- FRANKLIN-ADAMS-YORK-LANCASTER- 437 AM EDT SUN MAY 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. ISOLATED STRONG THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING. A FEW OF THE STORMS COULD CONTAIN WIND GUSTS OF 40 TO 50 MPH...HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AFTERNOON AND EVENING AS A SLOW MOVING COLD FRONT PUSHES SOUTHEAST ACROSS THE REGION. THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE AND FREQUENCY ALONG...AND JUST TO THE NORTH OF THE BOUNDARY THIS AFTERNOON...WITH SOME STORMS CONTAINING LOCALIZED DAMAGING WIND GUSTS AND HAIL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LAMBERT
In the hours before
Special weather statement, May 31, 11:22 AM EDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1122 AM EDT SUN MAY 31 2015
PAZ004-005-311545-
WARREN PA-MCKEAN PA-
1122 AM EDT SUN MAY 31 2015
...SPECIAL WEATHER STATEMENT...
AT 1120 AM EDT...DOPPLER RADAR INDICATED AN AREA OF SHOWERS AND
THUNDERSTORMS MOVING NORTHEAST THROUGH WARREN AND MCKEAN COUNTIES.
TORRENTIAL DOWNPOURS WILL ACCOMPANY SOME OF THESE SHOWERS AND
THUNDERSTORMS AS THEY MOVE OVER THE AREA THROUGH EARLY AFTERNOON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
&&
LAT...LON 4200 7831 4185 7821 4163 7902 4163 7950
4164 7959 4199 7957
TIME...MOT...LOC 1520Z 240DEG 49KT 4176 7910
LA CORTESpecial weather statement, May 31, 12:30 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1230 PM EDT SUN MAY 31 2015 PAZ005-010-011-311715- MCKEAN PA-CAMERON PA-ELK PA- 1230 PM EDT SUN MAY 31 2015 ...A STRONG THUNDERSTORM WILL AFFECT MCKEAN...CAMERON...AND ELK COUNTIES UNTIL 115 PM EDT... AT 1229 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER JOHNSONBURG...MOVING NORTHEAST AT 15 MPH. 50 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... WILCOX AROUND 1240 PM EDT. EAST BRANCH DAM AROUND 1250 PM EDT. ELK RIVER AROUND 115 PM EDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE ROADWAY. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4137 7880 4153 7883 4176 7855 4151 7826 TIME...MOT...LOC 1629Z 224DEG 14KT 4149 7865 EVANEGO
Special weather statement, May 31, 1:39 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
139 PM EDT SUN MAY 31 2015
PAZ010-311800-
ELK PA-
139 PM EDT SUN MAY 31 2015
...A STRONG THUNDERSTORM WILL AFFECT ELK COUNTY UNTIL 200 PM EDT...
AT 137 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
BRANDY CAMP...MOVING NORTHEAST AT 20 MPH.
50 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
BRANDY CAMP AROUND 145 PM EDT.
RIDGWAY AROUND 150 PM EDT.
ST. MARYS AROUND 200 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE KERSEY.
LAT...LON 4134 7836 4125 7860 4125 7865 4123 7865
4121 7871 4123 7871 4123 7874 4126 7873
4132 7886 4134 7888 4151 7853
TIME...MOT...LOC 1737Z 235DEG 18KT 4132 7874
KFSpecial weather statement, May 31, 2:10 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
210 PM EDT SUN MAY 31 2015
PAZ049-311830-
UNION PA-
210 PM EDT SUN MAY 31 2015
...A STRONG THUNDERSTORM WILL AFFECT UNION COUNTY UNTIL 230 PM EDT...
AT 210 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
SPRUCE RUN RESERVOIR...MOVING EAST AT 15 MPH.
50 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
SPRUCE RUN RESERVOIR AROUND 220 PM EDT.
NEW COLUMBIA...ALLENWOOD AND LINNTOWN AROUND 230 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE WEST MILTON AND
BUCKNELL.
LAT...LON 4092 7686 4098 7714 4107 7715 4107 7711
4109 7706 4109 7698 4115 7696 4114 7690
4112 7690 4106 7686 4100 7687 4097 7688
4095 7688
TIME...MOT...LOC 1810Z 260DEG 11KT 4103 7704
KFThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 9:32 PM EDT | Special Weather Statement | CTP | Warren | 58 min |
| May 31, 11:22 AM EDT | Special Weather Statement | CTP | McKean, Warren | 23 min |
| May 31, 11:43 AM EDT | Severe Thunderstorm Warning | CTP | Elk | 47 min |
| May 31, 12:30 PM EDT | Special Weather Statement | CTP | Elk | 45 min |
| May 31, 1:04 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton | 56 min |
| May 31, 1:39 PM EDT | Special Weather Statement | CTP | Elk | 21 min |
| May 31, 2:10 PM EDT | Special Weather Statement | CTP | Union | 20 min |
| May 31, 2:30 PM EDT | Special Weather Statement | CTP | Centre | 15 min |
| May 31, 2:41 PM EDT | Areal Flood Advisory | CTP | Centre, Clinton | 2 hr |
| May 31, 3:02 PM EDT | Special Weather Statement | CTP | Clearfield | 13 min |
| May 31, 3:12 PM EDT | Severe Thunderstorm Warning | CTP | Fulton, Huntingdon | 42 min |
| May 31, 3:25 PM EDT | Special Weather Statement | CTP | Mifflin | 20 min |
| May 31, 3:45 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 50 min |
| May 31, 4:01 PM EDT | Areal Flood Advisory | CTP | Lycoming, Union | 119 min |
| May 31, 4:14 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Centre, Huntingdon | 44 min |
| May 31, 4:25 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Snyder | 35 min |
| May 31, 5:03 PM EDT | Special Weather Statement | CTP | Northumberland | 27 min |
| May 31, 5:07 PM EDT | Special Weather Statement | CTP | Snyder | 23 min |
| May 31, 5:19 PM EDT | Special Weather Statement | CTP | Adams | 26 min |
| May 31, 5:23 PM EDT | Special Weather Statement | CTP | Juniata | 22 min |
| May 31, 5:28 PM EDT | Special Weather Statement | CTP | Dauphin | 17 min |
| May 31, 5:35 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon, Northumberland, Snyder, Union, York | 25 min |
| May 31, 5:57 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon | 63 min |
| May 31, 6:04 PM EDT | Areal Flood Advisory | CTP | Dauphin, Lebanon | 116 min |
| May 31, 6:05 PM EDT | Special Weather Statement | CTP | Lebanon | 25 min |
| May 31, 6:14 PM EDT | Areal Flood Advisory | CTP | Schuylkill | 2 hr |
| May 31, 6:17 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster | 17 min |
| May 31, 6:18 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 87 min |
| May 31, 6:31 PM EDT | Flash Flood Warning | CTP | Schuylkill | 3 hr |
| May 31, 6:44 PM EDT | Flash Flood Warning | CTP | Schuylkill | 3 hr |
| May 31, 7:03 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon | 87 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.